Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lopinavir/Tenofovir Side Effects
Mar 21, 2002

25 days ago two of my three HIV drugs where changed. I switched from Sustiva (Efavirenz) and Videx (Didanosine) to Kaletra (Lopinavir) and Viread (Tenofovir) and remained on Ziagen (Abacavir). Since I started these new drugs I have had really bad constant nausea. It's driving me mad! My doctor gave me Metoclopramide to ease the effects of the nausea but they make no difference. My question is which of the two new drugs is most likely to be causing this nausea? I have to see my doctor in 8 days times and if I still have this awful nausea I'd like to ask him to stop the medication as I want my life back!! But I would like to know which of the two is the culprit! Thank you.

Response from Dr. Henry

Most often the Kaletra would be the culprit. Marinol often is helfpul short term for that. After a month it sometimes settles down. KH



Previous
Body image and lipoddystrophy
Next
Blood donations

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement